On the cohomology of generalized triangle groups

Ellis, Graham and Williams, Gerald (2005) On the cohomology of generalized triangle groups. Commentarii Mathematici Helvetici (CMH), 80 (3). pp. 571-591. ISSN 0010-2571. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)

Abstract

We describe a general approach to constructing small free Z Gamma-resolutions for certain infinite isometry groups Gamma. We apply the method to a class of generalized triangle groups and use the resolution to compute the integral homology of these groups. In illustrating the method we also obtain resolutions for the classical triangle groups and for their infinite cyclic central extensions, considered previously by Strebel.

Item Type: Article
Uncontrolled keywords: cohomology; resolution; triangle group; generalized triangle group HIGH-POWERED RELATOR; KLEINIAN-GROUPS; FREE PRODUCT; QUOTIENT
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Pure Mathematics
Depositing User: Judith Broom
Date Deposited: 05 Sep 2008 22:53
Last Modified: 25 Jun 2014 13:08
Resource URI: http://kar.kent.ac.uk/id/eprint/10471 (The current URI for this page, for reference purposes)
  • Depositors only (login required):